free-downloads CSE Video

What is this drug ?!

Discussion in 'Spot Diagnosis' started by Egyptian Doctor, Apr 3, 2011.

  1. Egyptian Doctor

    Egyptian Doctor  Moderator Verified Doctor

    Joined:
    Mar 21, 2011
    Messages:
    9,345
    Likes Received:
    3,206
    Trophy Points:
    16,075
    Gender:
    Male
    Country:
    Egypt

    [​IMG]

    What is the drug that caused this change ????!
     

    Add Reply
  2. adelrajabi

    adelrajabi Well-Known Member

    Joined:
    Apr 3, 2011
    Messages:
    2
    Likes Received:
    0
    Trophy Points:
    205
    Country:
    Yemen
    vancomycin causes Red man syndrome
     

  3. drmarmora

    drmarmora Well-Known Member

    Joined:
    Apr 3, 2011
    Messages:
    1
    Likes Received:
    0
    Trophy Points:
    205
    Country:
    Egypt
    Amiodarone Toxicity
     

  4. phpais

    phpais Well-Known Member

    Joined:
    Apr 3, 2011
    Messages:
    3
    Likes Received:
    0
    Trophy Points:
    210
    Dapsone - Methemoglobinemia
     

  5. Hendra Gandhi

    Hendra Gandhi Moderator

    Joined:
    Mar 23, 2011
    Messages:
    315
    Likes Received:
    15
    Trophy Points:
    695
    Occupation:
    General Practitioner
    Country:
    Indonesia
    Amiodarone, anti aryhtmic drug
     

  6. Dra_Mon

    Dra_Mon Super Moderator

    Joined:
    Mar 26, 2011
    Messages:
    95
    Likes Received:
    12
    Trophy Points:
    305
    Occupation:
    I'm a medical student and paramedic.
    Country:
    Mexico

    what's the correct answer?
     

  7. Egyptian Doctor

    Egyptian Doctor  Moderator Verified Doctor

    Joined:
    Mar 21, 2011
    Messages:
    9,345
    Likes Received:
    3,206
    Trophy Points:
    16,075
    Gender:
    Male
    Country:
    Egypt
    Amiodarone Toxicity
     

  8. neo_star

    neo_star Moderator

    Joined:
    Nov 4, 2012
    Messages:
    777
    Likes Received:
    184
    Trophy Points:
    1,345
    Country:
    India

Share This Page